MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC INTERLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION

BAXTER HEALTHCARE - DOMINICAN REPUBLIC INTERLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION
Catalog Number 2C6750H
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Uf / importer report number: (b)(4).The device was received and evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that blood tubing spike of an interlink system y-type blood/solution set was dislodged from the blood tubing.This event occurred during preparation and before patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The device was returned for evaluation.A visual inspection was performed using the naked eye and noted the spike adapter was separated from the tubing.A closer inspection showed that there is present of solvent in the bonding.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported problem was confirmed.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK BLOOD RECIPIENT SET
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key7582459
Report Number1416980-2018-03503
Device Sequence Number16773034
Product Code BRZ
UDI-Device Identifier00085412073583
UDI-Public(01)00085412073583
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K993120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/13/2023
Device Catalogue Number2C6750H
Device Lot NumberDR18B09015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2018
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer06/20/2018
Initial Report FDA Received Date06/08/2018
Supplement Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1